You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On Nilpotent and Solvable Malcev Algebras
Ernest L. Stitzinger
Proceedings of the American Mathematical Society
Vol. 92, No. 2 (Oct., 1984), pp. 157-163
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2045175
Page Count: 7
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Solvable and nilpotent Malcev algebras are investigated in the spirit of extending results from Lie algebras. The first section presents a proof of Engel's theorem with the Jacobson refinement and some consequences. The second part deals with conjugacy of Cartan subalgebras and consequences.
Proceedings of the American Mathematical Society © 1984 American Mathematical Society